# SDR REXA2012071201068

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- Aircraft time: 22,525 hours, 20,155 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM & MACH TRIM DISCONNECTS ON APPROACH, ONLY WHEN FLAPS LOWERED AND CAPTAIN TRIM CONTROL SWITCH USED.  COULD NOT DUPLICATE ON GROUND.   PERFORMED CONTINUITY, RESISTANCE CHECKS IAW ESPM 20-12-0 AND WM 27-41-00.  NO DEFECTS NOTED.  REMOVED AND REPLACED MCU IAW AMM 27-42-05.  OPS CHECKED GOOD.
